# SDR MWE2008F00035

- Difficulty date: August 30, 2008
- Submitted: September 8, 2008
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 8981501
- Condition: Discharged
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 FIRE BOTTLE AGENT LOW LIGHT NR 2 LIGHT ILLUMINATED.  FOUND NR 2 FIRE BOTTLE HAD DISCHARGED INTO THE APU COMPARTMENT.  REMOVED AND REPLACED FIRE BOTTLE.  (K)
